# SDR DALA2025100207171

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 22,639 hours, 9,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7574128) FOUND FIRS CLASS, FWD ENTRY DOORS, AND COCKPIT DOME EMERGENCY LIGHTS INOP. R/R BOTH FWD EMERGENCY LIGHT BATTERY PACKS. TEST OK. PER B737 AMM 33-51.
